Contents of CMUC 1993 (1)


R. Gbel, B. Goldsmith *"{This work was written under contract SC/014/88 from Eolas, the Irish Science and Technology Agency.}
Cotorsion-free algebras as endomorphism algebras in --- the discrete and topological cases.
Comment.Math.Univ.Carolinae 34,1 (1993) 1-9. Abstract, Full text(PS - 163 kB, PDF)

Jaroslav Gurian*"{The work was supported by the GA 1/990116/92 grant.}
Homology theory in the AST III Comparison with homology theories of ech and Vietoris.
Comment.Math.Univ.Carolinae 34,1 (1993) 11-22. Abstract, Full text(PS - 197 kB, PDF)

Josef Mlek
Monotonic valuations of -triads and evaluations of ideals.
Comment.Math.Univ.Carolinae 34,1 (1993) 23-32. Abstract, Full text(PS - 172 kB, PDF)

A. Sochor
Complexity of the axioms of the alternative set theory.
Comment.Math.Univ.Carolinae 34,1 (1993) 33-45. Abstract, Full text(PS - 175 kB, PDF)

Jzef Bana, Krzysztof Frczek
Deformation of Banach spaces.
Comment.Math.Univ.Carolinae 34,1 (1993) 47-53. Abstract, Full text(PS - 118 kB, PDF)

Salvatore Bonafede
Quasilinear degenerate elliptic variational inequalities with discontinuous coefficients.
Comment.Math.Univ.Carolinae 34,1 (1993) 55-61. Abstract, Full text(PS - 155 kB, PDF)

Shutao Chen, Marek Wisa
Extreme compact operators from Orlicz spaces to .
Comment.Math.Univ.Carolinae 34,1 (1993) 63-77. Abstract, Full text(PS - 226 kB, PDF)

Jerzy Kkol
A note on a theorem of Klee.
Comment.Math.Univ.Carolinae 34,1 (1993) 79-80. Abstract, Full text(PS - 90 kB, PDF)

Grzegorz Lewicki
Strong unicity criterion in some space of operators.
Comment.Math.Univ.Carolinae 34,1 (1993) 81-87. Abstract, Full text(PS - 142 kB, PDF)

Rita Nugari
Further remarks on the Nemitskii operator in Hlder spaces.
Comment.Math.Univ.Carolinae 34,1 (1993) 89-95. Abstract, Full text(PS - 138 kB, PDF)

Nikolaos S. Papageorgiou
Convergence theorems for set-valued conditional expectations.
Comment.Math.Univ.Carolinae 34,1 (1993) 97-104. Abstract, Full text(PS - 152 kB, PDF)

Pavol Quittner
On global existence and stationary solutions for two classes of semilinear parabolic problems.
Comment.Math.Univ.Carolinae 34,1 (1993) 105-124. Abstract, Full text(PS - 274 kB, PDF)

Wolfgang Rother
Bifurcation for some semilinear elliptic equations when the linearization has no eigenvalues.
Comment.Math.Univ.Carolinae 34,1 (1993) 125-138. Abstract, Full text(PS - 203 kB, PDF)

Leszek Skrzypczak
Besov spaces and function series on Lie groups.
Comment.Math.Univ.Carolinae 34,1 (1993) 139-148. Abstract, Full text(PS - 159 kB, PDF)

Charles Swartz
A uniform boundedness principle of Ptk.
Comment.Math.Univ.Carolinae 34,1 (1993) 149-151. Abstract, Full text(PS - 94 kB, PDF)

Dong Chen
Ostrowski-Kantorovich theorem and -order of convergence of Halley method in Banach spaces.
Comment.Math.Univ.Carolinae 34,1 (1993) 153-163. Abstract, Full text(PS - 164 kB, PDF)

H. Kalis
Special finite-difference approximations of flow equations in terms of stream function, vorticity and velocity components for viscous incompressible liquid in curvilinear orthogonal coordinates.
Comment.Math.Univ.Carolinae 34,1 (1993) 165-174. Abstract, Full text(PS - 158 kB, PDF)

L'ubica Hol, Duan Hol
Further characterizations of boundedly UC spaces.
Comment.Math.Univ.Carolinae 34,1 (1993) 175-183. Abstract, Full text(PS - 161 kB, PDF)

Oleg Okunev
On analyticity in cosmic spaces.
Comment.Math.Univ.Carolinae 34,1 (1993) 185-190. Abstract, Full text(PS - 117 kB, PDF)